# SDR FDEA2020070201409

- Difficulty date: June 30, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,444 hours, 15,993 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 14J29500
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT  BLEED DUCT LEAK AT FL 370 WITH ENGINE ANTI-ICE ON.  COMPLETED QRH AND SECURED ENGINE ANTI-ICE AND LIGHT WENT OUT WITH NO SECONDARIES.  ACCOMPLISHED WING AND BODY DUCT LEAK DETECTION BITE PROCEDURE AND FOUND HARD FAULT CODE 14 (LEFT WING LEADING EDGE ALARM, LOOPS A&B). REMOVED LEFT WING LEADING EDGE ACCESS PANELS AND FOUND LEADING EDGE DUCT LEAKING SEVEARLY AT EACH CLAMP AND BLOWING DIRECTLY ONTO DETECTOR ELEMENTS.  REMOVED CLAMPS AND INSPECTED FLANGES FOR DAMAGE.  NO DAMAGE FOUND AROUND DUCT FLANGES.  ORDERED ALL NEW CLAMPS FOR LEADING EDGE DUCTING.  A/C BAY DOORS ARE OPENED FOR MX ALSO MAIN AND NOSE LANDING GEAR DOORS ARE OPENED FOR MX.  REMOVED STAND OFF CLAMPS FOR ACSESS AND POSITIONING OF LEADING EDGE DUCTING.  REMOVED AND REPLACED 5  WORN LEADING EDGE CLAMPS PER MM.  RE-INSTALLED STAND OFF CLAMPS AS WELL.  PERFORMED FIRST LEAK CK WITH APU AIR PER JRH NO LEAKS NOTED.  PERFORMED ENGINE RUN PER JRH AND RECHECKED TOURQE ON ALL REPLACED CLAMPS.  NO LEAKS NOTED.  CLOSED GEAR DOORS AND A/C DOORS.  CLOSED THE P50 PANEL CLOSED PANELS  511KT, 511JB, AND 511BB.
